Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How to Regrow Hair naturally ?

Hello Doctor , i am loosing my hair . i am using minoxidil 5% for last 8 months . first few month i was getting good result (small tinny thin hair) but from last few months i noticed i am loosing these hair also . now my hair condition same as it was before you can say more bad . i saw some article minoxidil solution is only temporary solution .yesterday I saw some article on net that emu oil is best natural way for new hair regrow . please tell me is this true ?
Asked On : Thu, 21 Apr 2011
Answers:  7 Views:  1133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
hi rathim
u r right that monoxidil has temporary effect.
the thing u have to apply it till u want to retain hair.
no other medicine then minoxidil prove to be effective by US FDA.
so dont trap in any oil or drug magic
you can try tab finasteride after dr consulting
Answered: Thu, 21 Apr 2011
I find this answer helpful
  User's Response
Thanks doctor , I heard about this medicine previously . One doctor told me it has many side effect . my hair comes with white bulb . what does it means it will regrow again or totally gone ? and is finasteride drug safe ?
Answered: Thu, 21 Apr 2011
Dermatologist Dr. Gaurav Patel's  Response
at first they are white
gradually turn black
it has very few side effect
it is one of the safe drug
Answered: Thu, 21 Apr 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
you should not stop it all of sudden
once u get desire response,apply three times then two time nad once a wk
maintain with once a wk.
this will work better
there is nothing to loose by starting minoxidil.
only gain hair will lost.
hair with white bulb mean it age complete,its aged hair/
daily 70-100 hair fall due to ageing
Answered: Thu, 21 Apr 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
during next cycle they will grow again
Answered: Fri, 22 Apr 2011
I find this answer helpful
  User's Response
Hi Doctor i am taking finpecia 1 mg per day from last 3 days . my mair loss problem reduce upto 80% , but started heavy pee problem . is this side effect ? every 1 hour i have to go toilet . what should i do ?
Answered: Mon, 25 Apr 2011
Cosmetic & Plastic Surgeon Dr. M M Gupta's  Response
If you are looking for safe and permanent solution for your lost hair than go for hair transplantation. No medicine ensure permanent and good hair growth. Visit
Answered: Sat, 11 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor